Singular Perturbation of Smoothly Evolving Hele-Shaw Solutions

Michael Siegel, Saleh Tanveer

Research output: Contribution to journalArticlepeer-review

42 Scopus citations

Abstract

We present analytical scaling results, confirmed by accurate numerics, to show that there exists a class of smoothly evolving zero surface tension solutions to the Hele-Shaw problem that are significantly perturbed by an arbitrarily small amount of surface tension in order one time.

Original languageEnglish (US)
Pages (from-to)419-422
Number of pages4
JournalPhysical Review Letters
Volume76
Issue number3
DOIs
StatePublished - 1996

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Singular Perturbation of Smoothly Evolving Hele-Shaw Solutions'. Together they form a unique fingerprint.

Cite this